# SDR HALA2015010600003

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,592 hours, 39,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL190, AIR SYS RT LOW FOLLOWING QRH PROCEDURES.  PERFORMED FIM TASK 36-10, TASK 801.  NO FAULTS NOTED, OK FOR SERVICE.
